Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 16, Issue 2, Fall 1986

Some new elements in the class A0
George Exner
J. Operator Theory pp. 203-212
Abstract, references and article information
Retrieve article in:  Full-Text PDF

The characterization of differential operators by locality: C*-algebras of type I
Ola Bratteli, George A. Elliott and Derek W. Robinson
J. Operator Theory pp. 213-233
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Surgery on spectral sets
Joseph G. Stampfli
J. Operator Theory pp. 235-243
Abstract, references and article information
Retrieve article in:  Full-Text PDF

M-ideals and ideals in L(X)
Chong-Man Cho and William B. Johnson
J. Operator Theory pp. 245-260
Abstract, references and article information
Retrieve article in:  Full-Text PDF

A short proof of "injectivity implies hyperfiniteness" for finite von Neumann algebras
Sorin Popa
J. Operator Theory pp. 261-272
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Tensor products of linear operators in Banach spaces and Taylor's joint spectrum
Volker Wrobel
J. Operator Theory pp. 273-283
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Twisted coboundary operator on a tree and the Selberg principle
Pierre Julg and Alain Valette
J. Operator Theory pp. 285-304
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Strong Morita equivalence, spinors and symplectic spinors
R. J. Plymen
J. Operator Theory pp. 305-324
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Un exemple d'operateur pour lequel les topologies faible et ultrafaible ne coincident pas sur l'algebre duale
Gilles Cassier
J. Operator Theory pp. 325-333
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Relative entropy of states: a variational expression
Hideki Kosaki
J. Operator Theory pp. 335-348
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Proprietes spectrales d'un operateur sans sous-espace invariant
B. Beauzamy
J. Operator Theory pp. 349-353
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Matrix pavings and Laurent operators
H. Halpern, V. Kaftal and G. Weiss
J. Operator Theory pp. 355-374
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Growth conditions on the resolvent and membership in the classes A and A0
B. Chevreau and C. Pearcy
J. Operator Theory pp. 375-385
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Stable range for tensor products of extensions of K by C(X)
V. Nistor
J. Operator Theory pp. 387-396
Abstract, references and article information
Retrieve article in:  Full-Text PDF